| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a labral repair surgery the suture of the anchor tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is not confirmed.-visual inspection of the knotless 1.8 fibertak® soft anchor, gen2, with #2 suture, qty.1, identified that no anchor/sutures were returned for investigation.It was found that the fibertak® inserter assembly was fractured at the distal end of the shaft.-functional testing was not performed due to the missing anchor and sutures.No problem found.